Open Access
Translator Disclaimer
May 2004 Characterization of totally $\eta $-umbilic real hypersurfaces in nonflat complex space forms by some inequality
Takehiro Itoh, Sadahiro Maeda
Proc. Japan Acad. Ser. A Math. Sci. 80(5): 61-64 (May 2004). DOI: 10.3792/pjaa.80.61

Abstract

In this paper we characterize all totally $\eta$-umbilic real hypersurfaces $M$'s in complex projective or complex hyperbolic spaces by using an inequality related to the shape operator $A$ of $M$.

Citation

Download Citation

Takehiro Itoh. Sadahiro Maeda. "Characterization of totally $\eta $-umbilic real hypersurfaces in nonflat complex space forms by some inequality." Proc. Japan Acad. Ser. A Math. Sci. 80 (5) 61 - 64, May 2004. https://doi.org/10.3792/pjaa.80.61

Information

Published: May 2004
First available in Project Euclid: 18 May 2005

zbMATH: 1074.53011
MathSciNet: MR2062802
Digital Object Identifier: 10.3792/pjaa.80.61

Subjects:
Primary: 53B25
Secondary: 53C40

Keywords: nonflat complex space forms , shape operators , totally $\eta $-umbilic real hypersurfaces

Rights: Copyright © 2004 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.80 • No. 5 • May 2004
Back to Top